MAUDE Adverse Event Report: PROSIDYAN, INC. FIBERGRAFT BG PUTTY, 11CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

PROSIDYAN, INC. FIBERGRAFT BG PUTTY, 11CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 78000110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer on (b)(6) 2023 that a patient complained they could feel something hard under the skin.Additional information was provided on january 30, 2023 indicating that secondary surgery was performed to explore and remove the product from the soft tissue.The surgeon also stated that the patient had a palpable, painful mass that correlated with the product in the soft tissue on the lateral calcaneus.Based on the information provided by the surgeon, it was determined that this event should be reported.

Brand Name
FIBERGRAFT BG PUTTY, 11CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
PROSIDYAN, INC.
41 spring street
suite 107
new providence NJ 07974
Manufacturer (Section G)
PROSIDYAN, INC.
41 spring street
suite 107
new providence NJ 07974
Manufacturer Contact
amanda devine
41 spring street
suite 107
new providence, NJ 07974
9086175337
MDR Report Key16341499
Report Number3011015097-2023-00001
Device Sequence Number6873753
Product Code MQV
UDI-Device Identifier00856879006731
UDI-Public(01)00856879006731
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number78000110
Device Catalogue Number78000110
Device Lot Number2109011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown